# SDR UPS99830701

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs  70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON AND AROUND T-ANGLE AND FASTENERS AT STA 70 BULKHEAD, RBL 28.  REMOVED BOLTS IAW DC8 SRM 51-3-0.  REMOVED CORROSION IAW DC8 SRM 51- 1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  RECEIVED ANGLE P/N NR 2615487-1 PO NR 304895.  REMOVED CORROSION AROUND L-ANGLE, WITHIN LIMITS.  LOCATED, DRILLED AND DEBURRED ANGLE IAW DC8 SRM 51-1-24.  INSTALLED ANGLE IAW  DC8 SRM 51-3-0.
